MAUDE Adverse Event Report: MILTENYI BIOTEC GMBH CLINIMACS TUBING SET LS

MILTENYI BIOTEC GMBH CLINIMACS TUBING SET LS
Catalog Number 162-01
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/08/2016
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a leak in their clinimacs tubing set ls during the priming step.This event occurred at: (b)(6).

Brand Name
CLINIMACS TUBING SET LS
Common Device Name
CLINIMACS TUBING SET LS
Manufacturer (Section D)
MILTENYI BIOTEC GMBH
friedrich-ebert-strasse 68
bergisch gladbach, 51429
GM  51429
MDR Report Key5367493
Report Number3005290010-2016-00040
Device Sequence Number378860
Product Code OVG
UDI-Device Identifier04049934004841
UDI-Public04049934004841
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
BH110018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Replace
Report Date (Section B) 01/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2018
Device Catalogue Number162-01
Device Lot NumberB2393
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/14/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1